# SDR SIMA1493

- Difficulty date: May 28, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N359SB
- Make and model: Saab 340B
- Aircraft serial: 340B359
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3872 - FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH BROKEN.  STUCK IN THE ON POSITION.  REMOVED AND REPLACED SWITCH 29 LN IAW W/M CH 33-50-00.  OPS CHECK GOOD IAW AMM 33-50-00.  (M)
